# SDR 20000503SH022

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 BETWEEN STRS 8L - 9L FORWARD SIDE OF FRAME NEAR FRAME SPLICE IS A SMALL AREA OF EXFOLIATION CORROSION.  REPAIRED BY ECRA 479-53-120-2.  (X)
